Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 19, Issue 5

Issues

On the Uniqueness of p-Best Approximation in Probabilistic Normed Spaces

H. R. Goudarzi
Published Online: 2017-08-18 | DOI: https://doi.org/10.1515/ijnsns-2016-0127

Abstract

The main aim of this paper is to present some basic as well as essential results involving the notion of p-Chebyshev sets in probabilistic normed spaces. In particular, we discuss the convexity of p-Chebyshev sets, decomposition of the space into its special subspaces, and we see a characterization of p-Chebyshev sets in quotient spaces.

Keywords: p-best approximation; probabilistic normed space; p-Chebyshev set; p-orthogonal; p-quasi orthogonal; quotient space

JEL Classification: 46S40

References

  • [1]

    Singer I., Best approximation in normed linear spaces by elements of linear subspaces, Springer-Verlag Berlin 1970.

  • [2]

    Mohebi H. and Naraghirad E., Closed convex sets and their best simultaneous approximation properties with applications, Optim. Lett. 1 (2007), 313–328.

  • [3]

    Deutsch F., Best approximation in inner product spaces, University Park, Pensilvania, PA, 1992.Google Scholar

  • [4]

    Precupanu A. M. and Precupanu T., Some kinds of best approximation problems in a locally convex space, Analete sthntifice. Ale. Universitsth “Al. Cuza” IASI. Tomul XLVIII S. I. A Matematica, 2002.

  • [5]

    Brosowski B., Fixpunktsatze in der approximation theorie, Mathematica (cluj) 11 (1969), 195–220.

  • [6]

    Shahzad N., A result on best approximation, Tamkang J. Math. 29 (1998), 223–226.Google Scholar

  • [7]

    A. L. Arjmand bano and A. R. Khan, A result on best approximation in locally convex spaces, Tamkang J. Math. 36 (2005), 237–242.

  • [8]

    Shams M., S. Vaezpour M. and Saadati R., p-best approximation on probabilistic normed spaces, Am. J. Appl. Sci. 6 (1) (2009), 147–151.CrossrefGoogle Scholar

  • [9]

    Khorasani A. and Moghaddam M. A., Best approximation in probabilistic 2-normed spaces, Novi Sad J. Math. 40 1 (2010), 103–110.Google Scholar

  • [10]

    Goudarzi M. and Vaezpour S. M., t-Best approximation in fuzzy normed spaces, IJFS 2 (2008), 93–99.Google Scholar

  • [11]

    Schweizer B. and Sklar A., Probabilistic metric spaces, Elsevier Science Publishing Co., 1983. Republished by in 2005 Dover Publication, Inc. with a new preface, errata, notes, and supplementary references.Google Scholar

About the article

Received: 2016-08-31

Accepted: 2017-03-28

Published Online: 2017-08-18

Published in Print: 2018-07-26


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 5, Pages 475–480, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2016-0127.

Export Citation

© 2017 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in